# SDR DALA2023050303436

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 69,771 hours, 8,750 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 AT CRUISE OF FL380 REC'D "DOOR L AFT CABIN" ECAM- COMPLIED W/ ECAM & QRH, NO OTHER ISSUES NOTED (FAP SHOWED AMBER DOOR AS WELL ). CORRECTIVE ACTION: PERFORMED TSM. PSCU BITE TEST PASSED. (4683400)
